AMS eContent Search Results
Matches for: msc=(37C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 49 found      Go to page: 1 2

[1] Ming Li and Zhongjie Liu. Weak shadowing property for flows on oriented surfaces. Proc. Amer. Math. Soc. 145 (2017) 2591-2605.
Abstract, references, and article information   
View Article: PDF

[2] Karin Melnick and Katharina Neusser. Strongly essential flows on irreducible parabolic geometries. Trans. Amer. Math. Soc. 368 (2016) 8079-8110.
Abstract, references, and article information   
View Article: PDF

[3] V. Araújo, O. Butterley and P. Varandas. Open sets of Axiom A flows with exponentially mixing attractors. Proc. Amer. Math. Soc. 144 (2016) 2971-2984.
Abstract, references, and article information   
View Article: PDF

[4] Xiang Zhang. Liouvillian integrability of polynomial differential systems. Trans. Amer. Math. Soc. 368 (2016) 607-620.
Abstract, references, and article information   
View Article: PDF

[5] Benito Pires and Roland Rabanal. Vector fields whose linearisation is Hurwitz almost everywhere. Proc. Amer. Math. Soc. 142 (2014) 3117-3128.
Abstract, references, and article information   
View Article: PDF

[6] A. Arbieto and C. A. Morales. A dichotomy for higher-dimensional flows. Proc. Amer. Math. Soc. 141 (2013) 2817-2827.
Abstract, references, and article information   
View Article: PDF

[7] C. A. Morales. Attractors and orbit-flip homoclinic orbits for star flows. Proc. Amer. Math. Soc. 141 (2013) 2783-2791.
Abstract, references, and article information   
View Article: PDF

[8] Christian Bonatti, Ming Li and Dawei Yang. On the existence of attractors. Trans. Amer. Math. Soc. 365 (2013) 1369-1391.
Abstract, references, and article information   
View Article: PDF

[9] Mohammad Ghomi and Ralph Howard. Normal curvatures of asymptotically constant graphs and Carath\'{e}odory's conjecture. Proc. Amer. Math. Soc. 140 (2012) 4323-4335.
Abstract, references, and article information   
View Article: PDF

[10] P. I. Kaleda. Quantitative jump theorem. Trans. Moscow Math. Soc. 72 (2011) 171-191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. Yu. Fishkin. On the number of limit cycles of planar quadratic vector fields with a perturbed center. Trans. Moscow Math. Soc. 71 (2010) 105-139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] QSSA for boundary layer problems. Courant Lecture Notes 21 (2010) 105-128.
Book volume table of contents
View Article: PDF

[13] Difference equations. Courant Lecture Notes 21 (2010) 49-65.
Book volume table of contents
View Article: PDF

[14] Introduction to Part 1. Courant Lecture Notes 21 (2010) 3-8.
Book volume table of contents
View Article: PDF

[15] Averaging differential equations. Courant Lecture Notes 21 (2010) 9-47.
Book volume table of contents
View Article: PDF

[16] Frank C. Hoppensteadt. Quasi-Static State Analysis of Differential, Difference, Integral, and Gradient Systems. Courant Lecture Notes 21 (2010) MR MR2724833.
Book volume table of contents

[17] Introduction to Part 2. Courant Lecture Notes 21 (2010) 85-87.
Book volume table of contents
View Article: PDF

[18] Appendix: Circuit theory. Courant Lecture Notes 21 (2010) 155-157.
Book volume table of contents
View Article: PDF

[19] Averaging over random noise. Courant Lecture Notes 21 (2010) 67-82.
Book volume table of contents
View Article: PDF

[20] Asymptotic stability and singular perturbations. Courant Lecture Notes 21 (2010) 89-103.
Book volume table of contents
View Article: PDF

[21] Other singular perturbation problems. Courant Lecture Notes 21 (2010) 129-153.
Book volume table of contents
View Article: PDF

[22] C. A. Morales. The deficiency of a cohomology class. Proc. Amer. Math. Soc. 138 (2010) 4321-4329. MR 2680058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Alexander Arbieto. Sectional Lyapunov exponents. Proc. Amer. Math. Soc. 138 (2010) 3171-3178. MR 2653942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Tadeusz Iwaniec, Leonid V. Kovalev and Jani Onninen. On injectivity of quasiregular mappings. Proc. Amer. Math. Soc. 137 (2009) 1783-1791. MR 2470838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] V. Araujo, M. J. Pacifico, E. R. Pujals and M. Viana. Singular-hyperbolic attractors are chaotic. Trans. Amer. Math. Soc. 361 (2009) 2431-2485. MR 2471925.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Yulij Ilyashenko and Sergei Yakovenko. Lectures on Analytic Differential Equations. Graduate Studies in Mathematics 86 (2007) MR MR2363178.
Book volume table of contents   

[27] Yulij Ilyashenko and Sergei Yakovenko. Local and global theory of linear systems. Graduate Studies in Mathematics 86 (2007) 255-372.
Book volume table of contents   
View Article: PDF

[28] Yulij Ilyashenko and Sergei Yakovenko. Normal forms and desingularization. Graduate Studies in Mathematics 86 (2007) 1-141.
Book volume table of contents   
View Article: PDF

[29] Yulij Ilyashenko and Sergei Yakovenko. Singular points of planar analytic vector fields. Graduate Studies in Mathematics 86 (2007) 143-254.
Book volume table of contents   
View Article: PDF

[30] Yulij Ilyashenko and Sergei Yakovenko. Global properties of complex polynomial foliations. Graduate Studies in Mathematics 86 (2007) 469-597.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 49 found      Go to page: 1 2